The Annals of Mathematical Statistics

A Sufficient Statistics Characterization of the Normal Distribution

Douglas Kelker and Ted K. Matthes

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 1086-1090.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696988

Digital Object Identifier
doi:10.1214/aoms/1177696988

Mathematical Reviews number (MathSciNet)
MR260080

Zentralblatt MATH identifier
0198.52102

JSTOR
links.jstor.org

Citation

Kelker, Douglas; Matthes, Ted K. A Sufficient Statistics Characterization of the Normal Distribution. Ann. Math. Statist. 41 (1970), no. 3, 1086--1090. doi:10.1214/aoms/1177696988. https://projecteuclid.org/euclid.aoms/1177696988


Export citation